# SDR QXEA2023041400066

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FWD PAX DOOR SLIDE BUSTLES ARE COMING LOOSE. REMOVED AND REPLACED LH FWD PAX DOOR SLIDE, GIRT BAR ADJUSTMENT CHECKED GOOD PER AMM 25-65-021 AND 52-11-41.
